Tohoku Mathematical Journal

A certain class of Poincaré series on {${\rm Sp}\sb n$}. {II}

Winfried Kohnen and Jyoti Sengupta

Full-text: Open access


We compute the Petersson scalar product of certain Poincaré series introduced in our previous paper against a Siegel cusp form and show that it can be written as a certain averaged cycle integral. This generalizes earlier work by Katok, Zagier and the first named author in the case of genus 1.

Article information

Tohoku Math. J. (2), Volume 54, Number 1 (2002), 61-69.

First available in Project Euclid: 11 April 2005

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms


Kohnen, Winfried; Sengupta, Jyoti. A certain class of Poincaré series on {${\rm Sp}\sb n$}. {II}. Tohoku Math. J. (2) 54 (2002), no. 1, 61--69. doi:10.2748/tmj/1113247179.

Export citation


  • S. Katok, Closed geodesics, periods and arithmetic of modular forms, Invent. Math. 80 (1985), 469--480.
  • W. Kohnen and D. Zagier, Modular forms with rational periods, Modular Forms (ed. R. A. Rankin), 197--249, Ellis Horwood, Chichester, 1984.
  • W. Kohnen, Special quadratic forms, Siegel modular groups and Siegel modular varieties, Internat. J. Math. 1 (1990), 397--429.
  • W. Kohnen and J. Sengupta, A certain class of Poincaré series on $Sp_n$, Internat. J. Math. 10 (1999), 425--433.
  • C.-L. Siegel, Symplectic Geometry, Collected Works II (eds. K. Chandrasekharan, H. Maaß), 274--359, Springer, Berlin-Heidelberg-New York, 1966.
  • A. Terras, Harmonic Analysis on Symmetric spaces and Applications II, Springer, Berlin-Heidelberg-New York, 1988.
  • D. Zagier, Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields, Modular functions of one variable VI (eds. J.-P. Serre, D. Zagier), 106--169, Lecture Notes in Math. 627, Springer, Berlin-Heidelberg-New York, 1977.

See also

  • Related Article: A certain class of Poincaré series on ${\rm Sp}\sb n$. Internat. J. Math. 10 (1999), no. 4, 425--433.